MAUDE Adverse Event Report: ETHICON INC. ETHICON PHYSIOMESH OPEN; MESH, SURGICAL, POLYMERIC

ETHICON INC. ETHICON PHYSIOMESH OPEN; MESH, SURGICAL, POLYMERIC
Catalog Number XCOPHY1520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Nausea (1970)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a review of the manufacturing records was performed and indicates that there were no quality concerns associated with the manufacturing process.
 
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair on (b)(6) 2016 and mesh was implanted due to recurrent hernia.It was reported that the patient underwent a procedure for the removal of mesh on (b)(6) 2018.It was reported that the patient had recurrent hernia, adhesions, abdominal pain, nausea and diarrhea.

Brand Name
ETHICON PHYSIOMESH OPEN
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9323281
Report Number2210968-2019-89319
Device Sequence Number19463887
Product Code FTL
UDI-Device Identifier10705031231986
UDI-Public10705031231986
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue NumberXCOPHY1520
Device Lot NumberKC8CBBB0
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2019
Initial Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;